BIANCHI TYPE-I UNIVERSE MODELS WITH CONSTANT DECELERATION PARAMETER IN LYRA GEOMETRY

Main Article Content

R. N. PATRA

Abstract

In this paper, Bianchi type-I metric with constant deceleration parameter in presence of perfect fluid in the context of Lyra geometry has been considered. The Einstein field equations are solved using the condition B = Cn on assuming scalar expansion is proportional to a shear scalar. The deceleration parameter q is taken as a scalar (i.e. m-1, m>0). The physical properties are discussed.

Keywords:
Lyra geometry, deceleration parameter, cosmological model, perfect fluid

Article Details

How to Cite
PATRA, R. N. (2018). BIANCHI TYPE-I UNIVERSE MODELS WITH CONSTANT DECELERATION PARAMETER IN LYRA GEOMETRY. Journal of Applied Physical Science International, 10(3), 151-154. Retrieved from http://ikpress.org/index.php/JAPSI/article/view/4153
Section
Short Communications